# SDR CA131216025

- Difficulty date: December 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 921 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6220 · Main Rotor Head
- Part: Clamp
- Part number: C1651
- Condition: Loose
- Location: Main Rotor
- Part time: 906 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A LEAK AT INNER CLAMPS OF MAIN ROTOR SPINDLES  SPINDLES DRAINED, INNER CLAMPS TIGHTENED, AND SPINDLES SERVICED.
